# SDR CALA2017011300067

- Difficulty date: January 12, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15268
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING NR 3 & 4 EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED THE  POWER SUPPLY CHARGER AND  OP CHECKED GOOD IAW AMM 33-51-04 REV.182 AND AMM 33-51 -03 REV.182 AMM 33-51-00 REV.182
